MAUDE Adverse Event Report: GYRUS ACMI, INC GYN OPERATIVE 12 DEGREE 2.7MM LONG AUTOCLAVABLE; PNEUMOPERITONEUM NEEDLE

GYRUS ACMI, INC GYN OPERATIVE 12 DEGREE 2.7MM LONG AUTOCLAVABLE; PNEUMOPERITONEUM NEEDLE
Model Number REXG27L-12A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device has been returned to olympus for evaluation and the investigation is in process.Upon initial inspection, the olympus service center confirmed the outer tube was bent and the internal lenses were cracked, causing a loss of image.Debris under eyepiece window was also observed.Once the investigation has been completed, a supplemental report will be submitted with device evaluation results.
 
Event or Problem Description
It was reported to olympus, the device shaft was bent and there wasn't an image.The malfunction was identified in reprocessing on (b)(6) 2021.No patient involvement.
 
Additional Manufacturer Narrative
This supplement is being submitted to correct the model number and udi number per legal manufacturer review of device history report.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the legal manufacturer¿s investigation and the results of the device history records (dhr) review.The dhr for this device were reviewed and all records indicated the product was manufactured according to all applicable procedures and met final product release criteria.No abnormalities were found.A definitive root cause was not determined.However, based on the inspection result, physical damage found on the device was most likely due to user mishandling.The device instructions for use provides warnings and cautions to alert that the device may be damaged by improper handling.It states "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects.".

Brand Name
GYN OPERATIVE 12 DEGREE 2.7MM LONG AUTOCLAVABLE
Common Device Name
PNEUMOPERITONEUM NEEDLE
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough MA 01772
MDR Report Key11962019
Report Number3011050570-2021-00076
Device Sequence Number11803875
Product Code FHO
UDI-Device Identifier00821925008915
UDI-Public00821925008915
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K980972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREXG27L-12A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/24/2021
Supplement Date Received by Manufacturer06/16/2021
06/16/2021
Initial Report FDA Received Date06/08/2021
Supplement Report FDA Received Date06/22/2021
06/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1